# SDR SWAA051695

- Difficulty date: June 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 27,171 hours, 17,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND CABIN EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 10 ABC TO ROWS 23 ABC.  REMOVED AND REPLACED BATTERY PACK PER MM.
